# SDR SIMA20140213002

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 27,963 hours, 25,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200203040
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLACK SMOKE COMING OUT OF GLARE SHIELD JUST ABOVE EYEBALL VENT.  R & R LT ACM.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 21-51-03.
